MATHEMATICA BOHEMICA, Vol. 128, No. 3, pp. 277-292 (2003)

The Kurzweil integral with exclusion
of negligible sets

Pavel Krejci

Pavel Krejci, Mathematical Institute, Academy of Sciences of the Czech Republic, Zitna 25, 115 67 Praha 1, Czech Republic, e-mail:

Abstract: We propose an extended version of the Kurzweil integral which contains both the Young and the Kurzweil integral as special cases. The construction is based on a reduction of the class of $\delta$-fine partitions by excluding small sets.

Keywords: Kurzweil integral, Young integral

Classification (MSC2000): 26A39

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition